# SDR DJFA2005085

- Difficulty date: April 19, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N847CW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258647
- Aircraft time: 1,541 hours, 956 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 237K232
- Part serial: 50040947
- Condition: Failed
- Location: Mlg
- Part time: 212 hours, 132 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

KSNA - KCCR CREW REPORTED THAT BOTH LEFT MAIN TIRES BLEW OUT ON LANDING.  A/C WAS ABLE TO TAXI CLEAR OF THE RUNWAY.  FIRE/RESCUE PERSONNEL WERE ON SCENE.  MX REPLACED THE LT MAIN WHEEL ASSEMBLIES.  LEFT MAIN GEAR BRAKE ASSEMBLIES WERE INSPECTED WITH NO NOTED DEFECTS.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
